Existence locale de solutions holomorphes pour les équations différentielles d'ordre infini
Annales de l'Institut Fourier, Volume 35 (1985) no. 3, pp. 49-57.

The existence of local holomorphic solutions of partial differential equations of infinite order with special type of holomorphic coefficients is studied.

L’existence de solutions holomorphes locales d’équations aux dérivées partielles d’ordre infini à coefficients holomorphes de type spécial est étudiée.

@article{AIF_1985__35_3_49_0,
     author = {Ishimura, Ryuichi},
     title = {Existence locale de solutions holomorphes pour les \'equations diff\'erentielles d'ordre infini},
     journal = {Annales de l'Institut Fourier},
     pages = {49--57},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {35},
     number = {3},
     year = {1985},
     doi = {10.5802/aif.1018},
     mrnumber = {87c:35005},
     zbl = {0544.35085},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1018/}
}
TY  - JOUR
AU  - Ishimura, Ryuichi
TI  - Existence locale de solutions holomorphes pour les équations différentielles d'ordre infini
JO  - Annales de l'Institut Fourier
PY  - 1985
SP  - 49
EP  - 57
VL  - 35
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.1018/
DO  - 10.5802/aif.1018
LA  - fr
ID  - AIF_1985__35_3_49_0
ER  - 
%0 Journal Article
%A Ishimura, Ryuichi
%T Existence locale de solutions holomorphes pour les équations différentielles d'ordre infini
%J Annales de l'Institut Fourier
%D 1985
%P 49-57
%V 35
%N 3
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.1018/
%R 10.5802/aif.1018
%G fr
%F AIF_1985__35_3_49_0
Ishimura, Ryuichi. Existence locale de solutions holomorphes pour les équations différentielles d'ordre infini. Annales de l'Institut Fourier, Volume 35 (1985) no. 3, pp. 49-57. doi : 10.5802/aif.1018. http://www.numdam.org/articles/10.5802/aif.1018/

[1] T. Aoki, Calcul exponentiel des opérateurs microdifférentiels d'ordre infini. I, Ann. Inst. Fourier, Grenoble, 33-4 (1983), 227-250. | Numdam | MR | Zbl

[2] L. Hörmander, On the range of convolution operators, Ann. Math., 76 (1962), 148-170. | MR | Zbl

[3] R. Ishimura, Homomorphismes du faisceau des germes de fonctions holomorphes dans lui-même et opérateurs différentiels II, Mem. Fac. Sci. Kyushu Univ., 34 (1980), 131-145. | MR | Zbl

[4] R. Ishimura, Théorèmes d'existence et d'approximation pour les équations aux dérivées partielles linéaires d'ordre infini, Publ. RIMS, Kyoto Univ., 16 (1980), 393-415. | MR | Zbl

[5] R. Ishimura, Sur les équations différentielles dans l'espace des polynômes et dans l'espace des séries formelles, Mem. Fac. Sci. Kyushu Univ., 37 (1983), 87-97. | MR | Zbl

[6] M. Kashiwara and T. Kawai, On holonomic systems of microdifferential equations III, Publ. RIMS, Kyoto Univ., 17 (1981), 813-979. | MR | Zbl

[7] M.G. Khaplanov, Linear differential equations of infinite order with analytic coefficients, Dokl. Acad. Nauk, SSSR, 105-6 (1955), 1162-1165.

[8] Yu. F. Korobeĭnik, Investigations of differential equations of infinite ordre with polynomial coefficients by means of operator equations of intergral type, Mat. Sb., 49-2 (1959), 191-206.

[9] Yu. F. Korobeĭinik, On a class of differential equations of infinite order with variable coefficient, Izv. Vyss. Ucebn. Zaved. Mat., 4 (29) (1962), 73-80.

[10] B. Malgrange, Existence et approximations des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier, Grenoble, 6 (1955-1956), 271-354. | Numdam | MR | Zbl

[11] A. Martineau, Equations différentielles d'ordre infini, Bull. Soc. Math. France, 95 (1967), 109-154. | Numdam | Zbl

[12] M. Sato, T. Kawai and M. Kashiwara, Hyperfunctions and pseudo-differential equations, Lecture notes in Math., 287, Springer, (1973), 263-529. | MR | Zbl

[13] M. Sato, M. Kashiwara and T. Kawai, Linear differential equations of infinite order and theta functions, Adv. in Math., 47 (1983), 300-325. | MR | Zbl

[14] P. Van Der Steen, Note on a class of differential equations of infinite order, Indag. Math., 33 (1971), 361-364. | MR | Zbl

Cited by Sources: